# SDR CALA2011100400644

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 12,247 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL RED LIGHTS AT THE EMERGENCY EXIT ROWS WILL NOT ILLUMINATE.  FOUND WHITE SEAT MOUNTED EMERGENCY LIGHT ASSY AT ROW 21 ABC SHORTED, REPLACED SAME REF M/M 33-51-11.  ALL EMERGENCY LIGHTS TEST NORMAL.
